# SDR P5CA2018121740386

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,217 hours, 21,014 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 4195
- Condition: Malfunctioned
- Location: Lt Eng Prv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LEFT ENGINE BLEED OFF"," LEFT PACK OFF" CAUTION MESSAGES APPEARED TWICE AT APPROX, 10,000' ON CLIMB OUT. REPEAT WRITE-UP.( T/S PER FIM 36-10 FT 837 REMOVED AND REPLACED LT ENG PRV CONTROLLER PER AMM 36-11-19-004-001-002 RAN ENG AND OPS CHECKS OK FOR SERVICE. )
